MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 16F-SML; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 16F-SML; HIP FEMORAL STEM/SLEEVE
Catalog Number 550515
Medical Device Problem Codes Loose or Intermittent Connection (1371); Migration or Expulsion of Device (1395); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Information (3190)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs and medical records received.Pfs alleges constant pain.After review of medical records for mdr reportability, it was reported that the patient was revised to address loosening.Revision notes reported the srom sleeve had no ingrowth and the femoral stem therefore was moving within in bone, causing the patient pain.It was also reported that the patient was found to be slightly short on the right side, consistent with subsidence and loosening.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
In addition to what was previously alleged, ppf alleges loosening of cup and stem.Updated associated contacts, added revision hospital.Added cup (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6968137
Report Number1818910-2017-27241
Device Sequence Number19157748
Product Code LPH
UDI-Device Identifier10603295175254
UDI-Public10603295175254
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number550515
Device Lot Number8131039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer08/03/2018
07/23/2018
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date08/06/2018
08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight109